# SDR REXA2022061001159

- Difficulty date: May 19, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 40,907 hours, 30,382 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: MM67035302005
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 27 FLOOR BEAM IS CORRODED BETWEEN F.S. 1015.00 AND 1096.00.	BLENDED AND REPAIRED FLOOR BEAM IAW CRJ 700 SRM 53-00-41-201-001-A01 AND ENDEAVOR EA# CRJ753-13566 REV IR DATED 5/8/22.
